# SDR N6WA2016F00048

- Difficulty date: February 3, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 29,238 hours, 21,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035316001
- Condition: Corroded
- Location: Bs 1051
- Part time: 29,238 hours, 21,191 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 1051 FLOORBEAM CORRODED RBL 42.  REPAIRED IAW REO670-53-61-1205 REV, DATED 1-27-2016.
